# SDR RAIA201403070001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145119
- Aircraft time: 32,620 hours, 30,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, THE PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  MAINTENANCE REPLACED THE EXTERIOR DOOR HANDLE, OPS CHECKED GOOD.
